# SDR 96ZZZX4015

- Difficulty date: July 30, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N65BL
- Make and model: Lear 60LEAR
- Aircraft serial: 054
- Engine: Pwa PW305
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Part number: 31B360801
- Condition: Housing Cracked
- Location: Lt Eng Oil
- Part time: 371 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

EXCESSIVE OIL LEAK ON LEFT ENGINE.  FOUND OIL PUMP HOUSING CRACKED AT UPPER LEFT BOLT HOLE AREA.  SUBMITTER STATED THIS IS TURNING INTO A FLEET-WIDE CONCERN AS THIS CAN CAUSE AN ENGINE SHUTDOWN IN FLIGHT.  OTHER OPERATORS HAVE EXPERIENCED THIS SAME CRACK.  AD RECOMMENDED.
